Open Access
Translator Disclaimer
June, 1981 Multiparameter Groups of Measure-Preserving Transformations: A Simple Proof of Wiener's Ergodic Theorem
M. E. Becker
Ann. Probab. 9(3): 504-509 (June, 1981). DOI: 10.1214/aop/1176994423

Abstract

A simple proof of Wiener's multiparameter ergodic theorem is given in this paper. At the same time it is shown that two of the hypotheses of an existing proof can be dispensed with.

Citation

Download Citation

M. E. Becker. "Multiparameter Groups of Measure-Preserving Transformations: A Simple Proof of Wiener's Ergodic Theorem." Ann. Probab. 9 (3) 504 - 509, June, 1981. https://doi.org/10.1214/aop/1176994423

Information

Published: June, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0468.28020
MathSciNet: MR614635
Digital Object Identifier: 10.1214/aop/1176994423

Subjects:
Primary: 47A35
Secondary: 28A65

Keywords: invariant , Measure-preserving transformations , Wiener's ergodic theorem

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.9 • No. 3 • June, 1981
Back to Top